# SDR AALA20071177

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 24D INOP WITH TRACK LIGHT END PLUG MISSING.  REPLACED PATH FLOOR EMERGENCY LIGHTING AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
